# SDR V2JA201201160016

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N136SL
- Make and model: Piagio P180
- Aircraft serial: 1101
- Aircraft time: 7,582 hours, 5,573 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, THE CREW REPORTS THEY EXPERIENCED AN UN-COMMANDED AUTOFEATHER ON THE RT ENGINE. ADJUSTED RT SERRATED WASHER IAW AMM, CH: 76-10-00, ADJUSTED AUTOFEATHER CAM SWITCHES IAW AMM, CH: 76-20-00 AUTOFEATHER SYS OPS CHECKS GOOD, IAW AMM, CH: 71-00-00.
